# SDR SWAA2021123056687

- Difficulty date: December 29, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737
- Aircraft serial: 28253
- Aircraft time: 54,160 hours, 35,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: COCKPIT CREW EMERGENCY LIGHT INOP ; / [01] FOUND BULB 1317 MISSING ON COCKIPIT CREW EMERGENCY LIGHT; REPLACE MISSING BULB PER AMM 33-51?03; OPS CK?D GOOD.
